Jump to content

sunshine's intro


sunshine75

Recommended Posts

Hello Everyone B) This forum is awesome, i'm so happy i found it!

 

I stopped taking Prozac in the middle of December (no taper) and i think i'm just now beginning to have strong withdrawl effects. Very amplified emotional responses, IBS, anxiety, trouble sleeping, severe depression (comes and goes) and weight gain. I'm also dealing with childhood abuse/trauma issues right now, going to do some reading about scheme therapy (saw it mentioned in a post on this site).

 

It's nice to be able to feel again, while i was taking prozac i was all numbed up and disassociating. Taking Omega-3, calcium, magnesium, zinc, multivitamin and B-complex.

 

Anyway, just saying Hello...

2007- December 2012

Prozac 40mg

 

December 2012

Prozac-FREE

Link to comment
  • Moderator Emeritus

Hi Sunshine,

 

Welcome! I'm glad you found us too! :) You will get lots of gentle support here.

 

Alto will have good advice for you.

 

Would you mind adding your drug history by following instructions in the link below?

 

http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

Link to comment
  • Administrator

Hi, sunshine.

 

That's a lot of Prozac for a long time. Often when people quit cold turkey in such situations, the withdrawal can be very rough.

 

Withdrawal symptoms can get worse over time. You might consider taking a very small amount of Prozac, perhaps 2mg, to reduce those withdrawal symptoms, stabilize, and reduce gradually from there. This gives your nervous system a chance to adapt to the change.

 

Prozac comes in a liquid, see http://survivingantidepressants.org/index.php?/topic/759-tips-for-tapering-off-prozac-fluoxetine/

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

well im back on my poisen- Prozac... i made it 2months and 3weeks without it, but this morning i just couldn't stop crying and i decided to go ahead and take it. now im feeling better. was weird though: i was very happy, almost manic a few hours later, and then my thinking slowed way down, and i was doing my work slower too. i'm more friendly when i take it too.

 

does anyone know if the IBS goes away if you start taking the AD again? I've had an upset stomach for 3 weeks, i really don't enjoy it!

2007- December 2012

Prozac 40mg

 

December 2012

Prozac-FREE

Link to comment
  • Administrator

If the upset stomach is a withdrawal symptom, it will likely go away.

 

How much Prozac did you take?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Well that's good news, I took 40 mg. I'm going to see about tapering the next time I try to quit it...

2007- December 2012

Prozac 40mg

 

December 2012

Prozac-FREE

Link to comment
  • Administrator

That's a good idea.

 

If you start to get nervous, or you can't sleep, 40mg may be too much for you. A partial reinstatement can work just as well.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Ok, thanks for your help, Altostrata

2007- December 2012

Prozac 40mg

 

December 2012

Prozac-FREE

Link to comment
  • Moderator Emeritus

Hi Sunshine, welcome to the forums!

*** Please note this is not medical advice,discuss any decisions about your medical care with a knowledgeable medical practitioner***





http://prozacwithdrawal.blogspot.com/
Original drug was sertraline/Zoloft, switched to Prozac in 2007.
Tapering from 5mls liquid prozac since Feb 2008, got down to 0.85ml 23/09/2012, reinstated back to 1ml(4mg) 07/11/2012, didn't appear to work, upped to 1.05ml 17/11/2012, back down to 1ml 12/12/2012 didn't work, up to 1.30ml 16/3/2013 didn't work, bumped up to 2ml (8mg) 4/4/2013 didn't work, in July 2013 I reinstated Sertraline (Zoloft) 50mg, feeling better now. 

A few months down the line I switched to 5ml liquid Prozac and tapered down to a compromise dose of 3ml liquid Prozac and have stayed there ever since, no withdrawals and no emotional blunting/loss of libido.

 

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy